# SDR CALA2015091694363

- Difficulty date: September 16, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 63,651 hours, 7,255 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE SKIN, AT THE WASTE SYS OVERBOARD VENT HOLE BS 2090, BETWEEN STRINGER 35 - 36 FOUND CORROSION.  REPAIRED IAW ECRA 5330-05356.
